# SDR NSVA20070035

- Difficulty date: February 13, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N339CJ
- Make and model: Saab 340B
- Aircraft serial: 339
- Aircraft time: 27,133 hours, 33,683 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Overheat Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

FOUND LT ENG TAILPIPE HOT LIGHT ILLUMINATED.  REDUCED POWER LIGHT DID NOT GO OUT.   CLOSED BLEEDS LIGHT STILL NOT OUT.  SHUT ENGINE DOWN LIGHT STILL ON.  CLEANED ALL CONNECTION TO OVERHEAT DETECTORS, PERFORMED ADJ/TEST IAW AMM 25-12-00, OPS CHECK GOOD.  NO FAULTS AT THIS TIME.
